POSITIVE SOLUTIONS FOR NONLOCAL SEMIPOSITONE FIRST ORDER BOUNDARY VALUE PROBLEMS


Cietin E. , TOPAL F. S.

DYNAMIC SYSTEMS AND APPLICATIONS, vol.25, no.3, pp.439-451, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2016
  • Title of Journal : DYNAMIC SYSTEMS AND APPLICATIONS
  • Page Numbers: pp.439-451

Abstract

We establish the existence of positive solutions for a nonlinear nonlocal first order boundary value problem by applying a variety of fixed point theorems. Emphasis is put on the fact that the nonlinear terms f(i) may take negative values.